# SDR AALA202401296524

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 37,597 hours, 15,961 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3205482
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: #2 ENGINE COWL VALVE ANTI ICE CAUTION LIGHT ILLUMINATES. AIRCRAFT DIVERTED AND LANDED SAFELY AT LGA WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED RIGHT HAND ENGINE COWL (TAI) THERMAL ANTI-ICING VALVE. PER AMM 30-21-11. INSTALLATION TEST GOOD. LIGHT SWITCH CHECK GOOD. LEAK CHECK GOOD.
